# SDR UALA2011030101009

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,899 hours, 12,344 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL CROSS AISLE LIGHT IN FWD GALLEY INOP.  FOUND THAT LIGHT ASSY AT CROSS AISLE BAD.  REPLACED LIGHT ASSY AND OP CK'D GOOD.
